# SDR ABXA202183027082

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 88,498 hours, 40,509 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: MJ3186
- Condition: Sticking
- Location: Right Engine
- Part time: 45,872 hours, 20,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG HUNG, WOULD NOT INCREASE ABOVE 45% N2, EGT WAS CLIMBING.AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. FOUND PRSOV STUCK IN MID-POSITION. REMOVED AND REPLACED PRSOV IAW AMM 36-11-09. OPS CHECK GOOD IAW AMM71-00-00. AIRCRAFT RELEASED FOR FLIGHT.
